# SDR 08FDEA03394

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGES AND ATTACHING HARDWARE, STA 1010 10 INCH TO STA 1050, LBL 45 FOUND CORROSION OUT OF LIMITS IAW B727 SRM 53-10-1.  REMOVED (3) EA SECTIONS OF SEAT TRACK FROM BS 1010 TO 1130 IAW B727 SRM 51-30-2.  FABRICATED NEW SECTION OF SEAT TRACK FROM BS 1010 TO 1130 LBL 45 USING BAC1520-792 7178T6511, DIM 114 INCH IAW B727 SRM 51-30-5 AND 53-10-5 FIG 1.  ALODINE AND PRIME SEAT TRACK IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK IAW B727SRM 51-30-2 AND 53-10-5 FIGURE 1.
